# SDR CALA2018040901138

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 62,496 hours, 26,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED. FAULTED LEFT FWD EPSU, REPLACED POWER SUPPLY UNIT AND BATTERY PACK,  TESTED, NO FAULTS IAW AMM 33-51-38.
